If you need an accessible version of this item please contact JSTOR User Support

On Certain Character Sums

B. W. Brewer
Transactions of the American Mathematical Society
Vol. 99, No. 2 (May, 1961), pp. 241-245
DOI: 10.2307/1993392
Stable URL: http://www.jstor.org/stable/1993392
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On Certain Character Sums
Preview not available

Page Thumbnails

  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245